RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 96(138), Number 4, Pages 633–642 (Mi msb3476)  

On the Lebesgue constants of some classes of almost periodic functions

E. A. Bredikhina


Abstract: This paper is a study of the behavior of the Lebesgue constants of almost periodic functions of the classes $G(H)$ for which the characterizing property $H$ is a specified spacing for the spectra of the functions belonging to the class. Here $G(H)$ denotes the class of a.p. functions $f(x)$ which have the characterizing property $H$, satisfy the inequality $\sup_{-\infty<x<\infty}|f(x)|\leqslant1$, and whose Fourier exponents have a unique limit point $\Lambda^*=\infty$ or $\Lambda^*=0$.
Bibliography: 8 titles.

Full text: PDF file (674 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 25:4, 595–604

Bibliographic databases:

UDC: 517.51
MSC: Primary 42A84, 42A32; Secondary 42A44
Received: 28.10.1974

Citation: E. A. Bredikhina, “On the Lebesgue constants of some classes of almost periodic functions”, Mat. Sb. (N.S.), 96(138):4 (1975), 633–642; Math. USSR-Sb., 25:4 (1975), 595–604

Citation in format AMSBIB
\Bibitem{Bre75}
\by E.~A.~Bredikhina
\paper On~the Lebesgue constants of some classes of almost periodic functions
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 96(138)
\issue 4
\pages 633--642
\mathnet{http://mi.mathnet.ru/msb3476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422990}
\zmath{https://zbmath.org/?q=an:0328.42020}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 25
\issue 4
\pages 595--604
\crossref{https://doi.org/10.1070/SM1975v025n04ABEH002466}


Linking options:
  • http://mi.mathnet.ru/eng/msb3476
  • http://mi.mathnet.ru/eng/msb/v138/i4/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:195
    Full text:68
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020